Full text not currently available from Enlighten.
There was a substantial increase in the percent of drug screens testing positive for methadone between 1991 and 1996 in the Strathclyde region of Scotland. Seventy-nine per cent (n = 136) of these deaths were drug-related, involving methadone either alone or in combination with other drugs such as diazepam, temazepam, alcohol and morphine. The involvement of methadone in the majority of these fatalities was due to diversion of legitimate supply. This paper highlights the dangers of resuming methadone consumption following a period of abstinence or when taken in combination with other drugs.
|Glasgow Author(s) Enlighten ID:||Cooper, Dr Gail|
|Authors:||Cooper, G., Seymour, A., Cassidy, M., and Oliver, J.|
|Subjects:||R Medicine > RA Public aspects of medicine > RA1001 Forensic Medicine. Medical jurisprudence. Legal medicine|
|College/School:||College of Medical Veterinary and Life Sciences > School of Medicine > Clinical Specialities|
|Journal Name:||Medicine, Science and the Law|
|Journal Abbr.:||Med. Sci. Law|
|Publisher:||Royal Society of Medicine Press Ltd.|
Enlighten Editors: Update this record